Open Access

Tachyon generalization for Lorentz transforms


In the present paper we construct an expansion of the set of Lorentz transforms, which allows for the velocity of the reference frame to be greater than the speed of light. For maximum generality we investigate this tachyon expansion in the case of Minkowski space time over any real Hilbert space.

Key words: Lorentz group, Hilbert space, Minkowski space time, special relativity theory, tachyons.

Full Text

Article Information

TitleTachyon generalization for Lorentz transforms
SourceMethods Funct. Anal. Topology, Vol. 19 (2013), no. 2, 127-145
MathSciNet   MR3098492
zbMATH 1289.83002
Milestones  Received 06/02/2013
CopyrightThe Author(s) 2013 (CC BY-SA)

Authors Information

Ya. I. Grushka
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine 

Export article

Save to Mendeley

Citation Example

Ya. I. Grushka, Tachyon generalization for Lorentz transforms, Methods Funct. Anal. Topology 19 (2013), no. 2, 127-145.


@article {MFAT682,
    AUTHOR = {Grushka, Ya. I.},
     TITLE = {Tachyon generalization for Lorentz transforms},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {19},
      YEAR = {2013},
    NUMBER = {2},
     PAGES = {127-145},
      ISSN = {1029-3531},
  MRNUMBER = {MR3098492},
 ZBLNUMBER = {1289.83002},
       URL = {},

All Issues